# SDR AALA20050744

- Difficulty date: November 13, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY OVERWING EXIT SIGNS ABOVE HATCH ON RIGHT AND LEFT HAND SIDES INOPERATIVE.  REPLACED BATTERY PACK M1209 FOR EMERGENCY OVERWING EXIT SIGNS ABOVE HATCH ON RIGHT AND LEFT HAND SIDES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
